Affordable Access

Publisher Website

Estimate the shortest paths on fractalm-gons

Authors
Journal
Communications in Nonlinear Science and Numerical Simulation
1007-5704
Publisher
Elsevier
Publication Date
Volume
17
Issue
6
Identifiers
DOI: 10.1016/j.cnsns.2011.08.033
Keywords
  • Shortest Paths
  • Fractals
  • The Mean Geodesic
  • Complex Network
  • Complex Systems
Disciplines
  • Earth Science
  • Engineering
  • Mathematics

Abstract

Abstract The self-similar sets seem to be a class of fractals which is most suitable for mathematical treatment. The study of their structural properties is important. In this paper, we estimate the formula for the mean geodesic distance of self-similar set (denote fractal m-gons). The quantity is computed precisely through the recurrence relations derived from the self-similar structure of the fractal considered. Out of result, obtained exact solution exhibits that the mean geodesic distance approximately increases as a exponential function of the number of nodes (small copies with the same size) with exponent equal to the reciprocal of the fractal dimension.

There are no comments yet on this publication. Be the first to share your thoughts.

Statistics

Seen <100 times
0 Comments

More articles like this

Fuzzy shortest paths

on Fuzzy Sets and Systems Jan 01, 1991

Shortest paths between shortest paths

on Theoretical Computer Science Jan 01, 2011
More articles like this..